Alert archive / South Carolina / Flash Flood Warnings in 2025

Flash Flood Warning 16, NWS Charleston, SC

August 16, 2025Effingham County, Georgia; Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this flash flood warning at Aug 16, 2025, 3:51 PM EDT for Effingham County, Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 114 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2025, 3:51 PM EDT (19:51 UTC)
Expired
Aug 16, 2025, 5:45 PM EDT
In force
114 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Effingham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 31 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:00 PM EDTFLASH FLOOD1 Sw Beaufort, SCBeaufort County Sheriff Office reported flooding on Castle Rock Road, the intersection of Broad River Blvd and Chesterfield Drive, the 100 block of Broad River Village Drive, the intersection of Savannah Highway and Shell Point Road, the 100 block of HE McCrac
Aug 16, 4:05 PM EDTFLASH FLOOD4 Wnw Port Royal, SCA public webcam shows two vehicles stalled near Hwy 170 and Castle Rock Rd due to flooded roadway.
Aug 16, 4:09 PM EDTRAIN 4.093 Ese Beaufort, SCA personal weather station located near Sams Point Rd and Factory Creek Rd reported 4.09 inches of rainfall since 2:19 PM.
Aug 16, 4:15 PM EDTRAIN 3.26Beaufort County Airport, SCThe AWOS at Beaufort County Airport (KARW) measured 3.26 inches of rainfall.
Aug 16, 4:19 PM EDTRAIN 4.975 Wnw Port Royal, SCA personal weather station located near Vaux Rd reported 4.97 inches of rainfall since 2:19 PM.
Aug 16, 4:19 PM EDTRAIN 5.474 Wsw Beaufort, SCA personal weather station located near Kaminsky Ln and Spearmint Circle reported 5.47 inches of rainfall that has fallen since 2:09 PM.
Aug 16, 4:29 PM EDTRAIN 5.423 Se Beaufort, SCA personal weather station located near Freemans Dr and Meadowbrook Farm Rd reported 5.42 inches of rainfall since 2:24 PM.
Aug 16, 4:49 PM EDTRAIN 6.062 S Beaufort, SCA personal weather station located near Verdier Rd reported 6.06 inches of rainfall.
Aug 16, 5:23 PM EDTFLASH FLOOD4 Wnw Port Royal, SCA public webcam shows a third vehicle stalled near Hwy 170 and Castle Rock Rd due to flooded roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

363 
WGUS52 KCHS 161951
FFWCHS
GAC103-SCC013-053-162145-
/O.NEW.KCHS.FF.W.0016.250816T1951Z-250816T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
351 PM EDT Sat Aug 16 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Effingham County in southeastern Georgia...
  Beaufort County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 545 PM EDT.

* At 351 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Beaufort, Port Royal, Ridgeland, Clarendon, Jasper, Rincon, 
  Hardeeville, Old House, Calawassie Island and Lemon Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3248 8121 3250 8120 3252 8080 3250 8053
      3248 8051 3241 8050 3230 8052 3228 8090
      3229 8128

FLASH FLOOD...RADAR INDICATED

$$

DPB
2 follow-up statements
281 
WGUS72 KCHS 162056
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
456 PM EDT Sat Aug 16 2025

GAC103-SCC013-053-162145-
/O.CON.KCHS.FF.W.0016.000000T0000Z-250816T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham GA-Beaufort SC-Jasper SC-
456 PM EDT Sat Aug 16 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT THIS 
AFTERNOON FOR EFFINGHAM, BEAUFORT AND JASPER COUNTIES...

At 456 PM EDT, local law enforcement webcam indicated vehicles 
stalled near Highway 170 and Castle Rock Road due to flooding on 
roadway. Between 3 and 6 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area, 
mainly across Effingham and Jasper Counties. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Beaufort, Port Royal, Jasper, Rincon, Hardeeville, Calawassie 
  Island, Lemon Island, Rose Hill, Sun City and Shell Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3243 8123 3245 8079 3245 8051 3241 8050
      3230 8052 3228 8090 3229 8128

FLASH FLOOD...OBSERVED

$$

DPB
401 
WGUS72 KCHS 162146
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
546 PM EDT Sat Aug 16 2025

GAC103-SCC013-053-162156-
/O.EXP.KCHS.FF.W.0016.000000T0000Z-250816T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham GA-Beaufort SC-Jasper SC-
546 PM EDT Sat Aug 16 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR EFFINGHAM, BEAUFORT AND 
JASPER COUNTIES...

The heavy rain has ended and flood waters have receded. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3243 8123 3245 8079 3245 8051 3241 8050
      3230 8052 3228 8090 3229 8128

$$

APT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 2:34 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 16, 2:34 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
234 PM EDT Sat Aug 16 2025

.SYNOPSIS...
A weak cold front will push south of the area today. High
pressure then builds into the region as Hurricane Erin passes
well offshore to the east through the coming week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon: Aloft, weak troughing and associated h5 vort energy
will drift south across the Southeast United States just north of
weak ridging across Florida and the Gulf. The mid-lvl trough will
help nudge a weak sfc front across Southeast Georgia south of the
Altamaha River by late day, promoting scattered/numerous showers and
thunderstorms within a weakly sheared, but high instability/moisture
environment marked by SBCAPE around 3500-5000 J/kg and PWATs around
2.25-2.40 inches. Much like the previous day, convection should peak
in intensity and coverage mid-late afternoon. A few stronger
thunderstorms are possible across Southeast South Carolina and/or
Southeast Georgia, but the bulk of stronger activity should
transition to Southeast Georgia as an outflow boundary arrives from
the north and interacts with a sea breeze closer to the sfc front.
An isolated/brief severe thunderstorm can not be ruled out in the
most favorable zone of moisture convergence and forcing near an east-
west sfc instability axis extending from the nearby Atlantic into
Southeast Georgia zones, mainly along and south of I-16 heading into
the later part of the afternoon. Given slow storm motion and deep
moisture residing across the local area, there remains a risk for at
least minor flooding across most areas today, and flash flooding
during locally heavy downpours produced by thunderstorms across
coastal Southeast South Carolina into much of Southeast Georgia,
especially if boundary collisions promote longer duration precip
across urban areas.

Outside of convection, a more typical hot/muggy summer day is
expected with temps peaking 1-2 degrees lower than yesterday,
generally in the upper 80s near the beaches to lower 90s inland
(warmest across Southeast Georgia). These temperatures combined with
sfc dewpts mixing out into the mid 70s inland to mid-upper 70s along
the coastal corridor, support heat index values in the 100-105 range
prior to convection today, falling short of Heat Advisory Criteria.

Tonight: Aloft, weak troughing/h5 vort energy continues to shift
south during the evening and overnight, nudging a sfc front further
south of the region. Shower/thunderstorm activity will likely be
ongoing across Southern Southeast South Carolina into Southeast
Georgia, but should trend more south towards the Altamaha River
and/or offshore by early-mid evening, eventually ending across land
zones as instability wanes and/or the environment is worked over.
Other than the potential for a few coastal showers and/or isolated
thunderstorm along the immediate Georgia coast overnight, most areas
are anticipated to remain dry by around midnight. Latest guidance
indicates ample moisture and lower condensation pressure deficits
late night, suggesting some potential for patchy fog prior to
sunrise. However, much depends on where showers/thunderstorms have
occurred during the day/evening and if clouds limit the potential,
thus fog remains out of the latest forecast. Overnight lows should
generally range in the low 70s inland to mid-upper 70s closer to the
coast.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
The forecast area will largely remain on the eastern periphery of a
mid level ridge early next week. A relatively weak pressure pattern
will exist at the surface, with a subtle trough axis eventually
being replaced by high pressure. By Tuesday, Hurricane Erin will
begin lifting well off the Southeast coast (with its center forecast
to be some 600 miles offshore). Highest coverage of showers and
thunderstorms is expected on Sunday, especially over southeast
Georgia where deepest moisture and some mid level energy will
reside. Monday and Tuesday should be much less active than previous
days with only a 20% PoP highlighted on Tuesday. High temperatures
largely stay in the low to mid 90s and heat indices peaking 100-103
in most spots. Lows will average in the low to mid 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Hurricane Erin is expected to pass well off the Carolina coast on
Wednesday, continuing to lift away from the region on Thursday. As
this occurs, a cold front is expected to sink into the area and
possibly linger in the vicinity late in the week. Only isolated
showers and thunderstorms are possible on Wednesday, then rain
chances will increase late week as 2+ inch Pwats return and the
aforementioned front and shortwave energy provide a potential focus
for convective development. Temperatures will be within a few
degrees of normal.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
CHS/JZI: Showers and/or thunderstorms will likely bring periods or
TEMPO MVFR conditions this afternoon, mainly in the 18-21Z
timeframe. A brief episode of lower vsbys and gusty winds to 20-25
kt is possible when a thunderstorm directly impacts the terminal.
VFR conditions are then expected to prevail from 23Z Saturday to 18Z
Sunday.

SAV: TEMPO MVFR conditions are possible with thunderstorms between
18-20Z this afternoon, before TEMPO MVFR/IFR conditions occur
between 20-23Z mid-late afternoon due to showers/thunderstorms
impacting the terminal. A brief episode of of lower vsbys and gusty
winds are possible when a thunderstorm directly impacts the
terminal. VFR conditions are then expected to prevail from 00Z
Sunday to 18Z Sunday. However, there are some hints of lower vsbys
at the terminal tonight due to patchy fog. Confidence is too low to
include in the latest TAF issuance.

Extended Aviation Forecast: Brief flight restrictions possible at
all terminals with afternoon showers/thunderstorms.

&&

.MARINE...
This Afternoon and Tonight: A rather diffuse front will remain
nearby, leading to a weak pressure gradient across local waters for
the remainder of the day and through the night. In general, easterly
winds around 10-15 kt or less are expected for the day, highest near
the coast where a sea breeze circulation resides. Overnight, winds
are expected to turn more north-northeast and become 10 kt or less
outside shower/thunderstorm activity.

Thunderstorms are anticipated to shift offshore across local waters
mid-late afternoon into the evening, some of which could be strong
with wind gusts >34 kt, frequent cloud-to-water lightning and
reduced vsbys in moderate to heavy rainfall. Additional
thunderstorms are also possible overnight, especially away from the
coast after midnight.

Sunday through Thursday: Relatively benign marine conditions to
start the week with northeast to east winds around 10 knots or less
and seas 2-3 feet. Seas will begin building later Monday into mid-
week as Hurricane Erin is forecast to pass well off the Southeast
coast. Small Craft Advisories are expected for all coastal waters
outside of the Charleston Harbor as early as Monday night, but more
likely beginning on Tuesday due to seas. Hazardous seas will
maintain Advisories through much, if not the remainder, of the
period, although they should start subsiding on Thursday as Erin
pulls away from the region.

Rip Currents/High Surf: A period of dangerous beach conditions is
expected next week as Hurricane Erin passes well offshore.
Increasing long period swell will result in an enhanced risk of rip
currents at all area beaches, beginning Monday and continuing
through much of the week. A Moderate Risk is currently forecast for
Monday. In addition, large breaking waves are expected and a High
Surf Advisory could be needed towards mid week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...ETM
LONG TERM...ETM
AVIATION...DPB/ETM
MARINE...DPB/ETM
Hazardous weather outlook, Aug 16, 1:51 PM EDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Charleston SC
151 PM EDT Sat Aug 16 2025

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-171800-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
151 PM EDT Sat Aug 16 2025

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Coastal Flood
- Rip Current

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

In the hours before

Special weather statement, Aug 16, 3:08 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston SC
308 PM EDT Sat Aug 16 2025

GAZ101-SCZ047-048-051-162000-
Beaufort SC-Coastal Jasper SC-Inland Jasper SC-Effingham GA-
308 PM EDT Sat Aug 16 2025

...A STRONG THUNDERSTORM WILL IMPACT BEAUFORT...EFFINGHAM AND JASPER
COUNTIES UNTIL 4 PM EDT...

At 308 PM EDT, Doppler radar was tracking a strong thunderstorm near
Switzerland, moving south at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Bluffton, Ridgeland, Jasper, Rincon, Hardeeville, Sun City,
  Switzerland, Pritchardville, Purysburgh and Rose Hill.

This includes I-95 in South Carolina between mile markers 2 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio All Hazards, TV or your local news
source for the latest information from the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3226 8122 3247 8109 3248 8083 3225 8083
      3218 8112 3219 8112 3220 8111 3220 8112
      3222 8114 3222 8115 3223 8114 3224 8120
TIME...MOT...LOC 1907Z 6DEG 4KT 3241 8095

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DPB
Local storm report, Aug 16, 3:09 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
309 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Flash Flood      2 SSE Knightsville      32.99N  80.22W
08/16/2025                   Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported
            Orangeburg Road at 17A impassable due to flooding.

&&

Event Number CHS2500913

ETM
Local storm report, Aug 16, 3:20 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
320 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Flood            Knightsville            33.01N  80.23W
08/16/2025                   Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported water
            on roadway at Pimpernel Street and Amaryllis Avenue.

&&

Event Number CHS2500914

ETM
Local storm report, Aug 16, 3:29 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
329 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     Rain             1 ENE Knightsville      33.02N  80.22W
08/16/2025  M2.80 inch       Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management relayed resident
            report of 2.8 inches of rain so far near West Butternut
            Road and Central Avenue.

&&

Event Number CHS2500915

ETM
Local storm report, Aug 16, 3:32 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
332 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     Rain             2 SE Jedburg            33.04N  80.21W
08/16/2025  M2.29 inch       Dorchester         SC   Emergency Mngr

            Dorchester County Emergency Management reported 2.29
            inches of rain so far near Deming Way and Highway 78.

&&

Event Number CHS2500916

ETM
Local storm report, Aug 16, 3:51 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
351 PM EDT Sat Aug 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Flash Flood      Port Royal              32.38N  80.69W
08/16/2025                   Beaufort           SC   911 Call Center

            A 911 call center reported a car stalled on West Paris
            Ave due to flooded roadway.

&&

Event Number CHS2500917

BRM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 2:47 PM EDTSevere Thunderstorm WarningCHSChatham43 min
Aug 16, 3:15 PM EDTAreal Flood AdvisoryCHSBryan, Chatham, Liberty112 min
Aug 16, 3:33 PM EDTAreal Flood AdvisoryCHSEffingham24 min
Aug 16, 4:41 PM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Effingham2 hr
Aug 16, 5:19 PM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Candler, Evans, Liberty, Long and 1 more116 min
Aug 16, 7:03 PM EDTSpecial Marine WarningCHS25 min
Aug 16, 12:44 PM EDTAreal Flood AdvisoryCHSCharleston2 hr
Aug 16, 1:10 PM EDTFlash Flood WarningCHSBerkeley, Charleston102 min
Aug 16, 1:15 PM EDTSpecial Weather StatementCHSDorchester45 min
Aug 16, 1:30 PM EDTSpecial Weather StatementCHSCharleston30 min
Aug 16, 2:06 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester114 min
Aug 16, 3:08 PM EDTSpecial Weather StatementCHSJasper52 min
Aug 16, 3:23 PM EDTAreal Flood AdvisoryCHSBeaufort33 min

Nearby

Flash Flood Warnings in South Carolina, 2025Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.